I've had my implant for a month now and I'm starting to experience mood changes. I feel every emotion to the extreme and I'm quick to react or overreact to many situations. I'm just wondering if anyone experienced this and how long it lasted. Thank you.
babyybrinaa; From what I have heard and read some deal with these side effects for 1 to 2 months but if they are just to much please call and talk with your Doctor or Nurse there is always a chance this form is not for you. When it comes to the hormones they react different for many people. But there is no set time on these side effects Sorry that I can't be of more help.If you feel you can try and go another cycle but if they are just to bad or getting worse please let your doctor know. Chuck1957
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2015 • 1 answer
Posted 7 Dec 2015 • 1 answer
Posted 25 Jul 2016 • 0 answers
Posted 26 Jul 2016 • 0 answers
Posted 26 Jan 2017 • 0 answers